MAUDE Adverse Event Report: ARTHREX, INC. POWERPICK, 45 DEG; BURR,SURGICAL

ARTHREX, INC. POWERPICK, 45 DEG; BURR,SURGICAL
Model Number POWERPICK, 45 DEG
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint is not confirmed based on the customer provided photo, which displays the device in the closed state.However, without return of the device for physical evaluation, the cause remains undetermined.No change in harm was identified.This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.
 
Event or Problem Description
It was reported on 01/13/2023 by a arthrex employee via sems that an ar-8150px-45 powerpick would not activate mechanism that exposes drill bit.Case involvement, no patient effect.

Brand Name
POWERPICK, 45 DEG
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19504859
Report Number1220246-2024-05473
Device Sequence Number6913716
Product Code GFF
UDI-Device Identifier00888867042926
UDI-Public00888867042926
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberPOWERPICK, 45 DEG
Device Catalogue NumberAR-8150PX-45
Device Lot Number12650119
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2023
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown